Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 11, Pages 957-979
http://dx.doi.org/10.1155/S108533750440102X

Multiplicity results for asymmetric boundary value problems with indefinite weights

Dipartimento di Matematica, Facoltà di Scienze Matematiche Fisiche e Naturali, Università di Torino, Via Carlo Alberto, Torino 10 10123, Italy

Received 21 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesca Dalbono, “Multiplicity results for asymmetric boundary value problems with indefinite weights,” Abstract and Applied Analysis, vol. 2004, no. 11, pp. 957-979, 2004. https://doi.org/10.1155/S108533750440102X.